MAUDE Adverse Event Report: FLUKE BIOMEDICAL FLUKE BIOMEDICAL; IMPULSE 6000D, IMPULSE 7000DP

FLUKE BIOMEDICAL FLUKE BIOMEDICAL; IMPULSE 6000D, IMPULSE 7000DP
Model Number IMPULSE 6000D, IMPULSE 7000DP
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction

Brand Name
FLUKE BIOMEDICAL
Common Device Name
IMPULSE 6000D, IMPULSE 7000DP
Manufacturer (Section D)
FLUKE BIOMEDICAL
6920 seaway blvd
everett WA 98203
Manufacturer (Section G)
FLUKE BIOMEDICAL
6920 seaway blvd
everett WA 98203
Manufacturer Contact
rondii lynberg
6920 seaway blvd
everett, WA 98203
8008504608
MDR Report Key25751488
Report Number0002921581-2026-00001
Device Sequence Number18678773
Product Code DRL
UDI-Device Identifier00850540007119
UDI-Public00850540007119
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Relabeling,Modification/Adjustment,Notification
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIMPULSE 6000D, IMPULSE 7000DP
Device Catalogue Number2811928, 2811919
Device Lot NumberVARIOUS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown